# SDR SWAA2020072803846

- Difficulty date: July 25, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 35,281 hours, 21,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LENS ON THE STARBOARD OVERWING EXIT FELL OFF.    REPLACED THE BROKEN EXIT LENS PER AMM SUB TASK 33-51-01-410-003
